# SDR CA101122008

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAMEOUT DURING APPROACH AT FL40, THE LT ENGINE FLAMED OUT WITHOUT WARNING.  NO ISSUES WERE OBSERVED PRIOR TO THIS.  THE CREW DID NOT ATTEMPT A RE-START AND CONTINUED APPROACH, PERFORMING AN UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION.  TROUBLESHOOTING IS FOCUSING ON A FUEL DELIVERY PROBLEM POSSIBLY CAUSED BY THE FUEL CONTROL OR FLOW DIVIDER.
